# SDR ASAA2024041049114

- Difficulty date: April 10, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 74,789 hours, 30,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 182A40017
- Condition: Cracked
- Location: Bs 135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SKIN IS CRACKED AT STA 135. 33 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIRED IAW SRM 55-10-01-2R-11 STEP 4 INSPECTION REQUIREMENTS THRESHOLD 56,000 CYCLES REPEAT INSPECTIONS IN 9,000 FLIGHT CYCLES, DVI & LFEC IAW B737-800 SRM 55-10-01-2R-11 TABLE 204.
